# SDR WX0A2022121942172

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 44,646 hours, 37,318 cycles
- System (JASC): 2563 · Parachute
- Part: Megaphone
- Part number: A12SA
- Part serial: F5480
- Condition: Installed
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP / INSTALLED NEW MEGAPHONE (FWD POS) IAW ALLEGIANT AIR LOPA AND AMM 25-65-51-710-002A"
